2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Publicaciones del grupo - page 17 [rss]
J. D. Pérez, F. G. Santos, Y. J. Suh. Real hypersurfaces in complex projective space whose structure Jacobi operator is of Codazzi type Canad. Math. Bull. 50 (2007) no. 3 , 347–355. MathScinet [bib] [doi]
J. M. Almira, A. Romero. Yet another application of the Gauss-Bonnet theorem for the sphere Bull. Belg. Math. Soc. Simon Stevin 14 (2007) no. 2 , 341–342. MathScinet [bib]
M. Mars, F. C. Mena, R. Vera. Linear perturbations of matched spacetimes: the gauge problem and background symmetries Classical Quantum Gravity 24 (2007) no. 14 , 3673–3689. MathScinet [bib] [doi]
V. Alaña, J. L. Flores. The causal boundary of product spacetimes Gen. Relativity Gravitation 39 (2007) no. 10 , 1697–1718. MathScinet [bib] [doi]
D. Gámez, M. Pasadas, C. Ruiz. Characterizations of the isometries and construction of the orbits in the hyperbolic plane Int. Math. Forum 2 (2007) no. 21-24 , 1129–1140. MathScinet [bib]
J. D. Pérez, I. Jeong, Y. J. Suh. Real hypersurfaces in complex two-plane Grassmannians with commuting normal Jacobi operator In Proceedings of the Eleventh International Workshop on Differential Geometry Kyungpook Nat. Univ., Taegu (2007) , 207–224. MathScinet [bib]
M. Caballero, M. Ortega. Gluing rotational surfaces in Lorentz-Minkowski space In Proceedings of the Eleventh International Workshop on Differential Geometry Kyungpook Nat. Univ. (2007) , 93–104. MathScinet [bib]
M. Ortega. Total curvature of some curves in 3-dimensional Lorentzian warped products In Proceedings of the Eleventh International Workshop on Differential Geometry Kyungpook Nat. Univ. (2007) , 85–92. MathScinet [bib]
J. D. Pérez, J. G. Lee, Y. J. Suh. On real hypersurfaces with $\eta$-parallel curvature tensor in complex space forms In Proceedings of the Eleventh International Workshop on Differential Geometry Kyungpook Nat. Univ., Taegu (2007) , 73–83. MathScinet [bib]
J. M. M. Senovilla. Classification of spacelike surfaces in spacetime Classical Quantum Gravity 24 (2007) no. 11 , 3091–3124. MathScinet [bib] [doi]
B. Jahanara, S. Haesen, Z. Sentürk, L. Verstraelen. On the parallel transport of the Ricci curvatures J. Geom. Phys. 57 (2007) no. 9 , 1771–1777. MathScinet [bib] [doi]
J. M. M. Senovilla. Symmetric hyperbolic systems for a large class of fields in arbitrary dimension Gen. Relativity Gravitation 39 (2007) no. 3 , 361–386. MathScinet [bib] [doi]
J. M. M. Senovilla. The Schwarzschild solution: corrections to the editorial note: ``Comment on: `On the gravitational field of a mass point according to Einstein's theory'\,'' [Gen. Relativity Gravitation \bf 35 (2003), no. 5, 945--950; MR1982196] by S. Antoci and D.-E. Liebscher Gen. Relativity Gravitation 39 (2007) no. 5 , 685–693. MathScinet [bib] [doi]
J. A. Aledo, J. M. Espinar, J. A. Gálvez. Complete surfaces of constant curvature in $H^2\times\bold R$ and $S^2\times\bold R$ Calc. Var. Partial Differential Equations 29 (2007) no. 3 , 347–363. MathScinet [bib] [doi]
J. A. Aledo, J. M. Espinar. A conformal representation for linear Weingarten surfaces in the de Sitter space J. Geom. Phys. 57 (2007) no. 8 , 1669–1677. MathScinet [bib] [doi]
J. A. Aledo, J. M. Espinar. Hyperbolic linear Weingarten surfaces in $\Bbb R^3$ Bull. Braz. Math. Soc. (N.S.) 38 (2007) no. 2 , 291–300. MathScinet [bib] [doi]
J. A. Aledo, Rosa M. B. Chaves, J. A. Gálvez. The Cauchy problem for improper affine spheres and the Hessian one equation Trans. Amer. Math. Soc. 359 (2007) no. 9 , 4183–4208 (electronic). MathScinet [bib] [doi]
F. Martín, III W. H. Meeks, N. Nadirashvili. Bounded domains which are universal for minimal surfaces Amer. J. Math. 129 (2007) no. 2 , 455–461. MathScinet [bib] [doi]
M. A. H. MacCallum, M. Mars, R. Vera. Stationary axisymmetric exteriors for perturbations of isolated bodies in general relativity, to second order Phys. Rev. D 75 (2007) no. 2 , 024017, 19. MathScinet [bib]
F. Martín, N. Nadirashvili. A Jordan curve spanned by a complete minimal surface Arch. Ration. Mech. Anal. 184 (2007) no. 2 , 285–301. MathScinet [bib] [doi]
Powered by bibtexbrowser